MathSciNet Relay Station
MathSciNet bibliographic data
MR2480618 22E50 (11F66 11S37)
DeBacker, Stephen; Reeder, Mark Depth-zero supercuspidal $L$-packets and their stability. Ann. of Math. (2) 169 (2009), no. 3, 795–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement